Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jun 23, 2012, 4:21 PM EDT for 5 counties in North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2012, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 23, 2012, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Raleigh, NC
Counties Cumberland County, NC, Hoke County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC
The radar
The Raleigh/Durham radar (KRAX), 103 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
028
WWUS82 KRAH 232021
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
421 PM EDT SAT JUN 23 2012
NCZ083>086-088-089-232100-
ANSON-CUMBERLAND-HOKE-RICHMOND-SAMPSON-SCOTLAND-
421 PM EDT SAT JUN 23 2012
...STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL NORTH CAROLINA
THROUGH 500 PM EDT...
AT 419 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
EAST OF EAST LAURINBURG... MOVING EAST AT 15 MPH. OTHER STRONG
STORMS PRODUCING INTENSE DOWNBURST WINDS WERE DEVELOPING OVER THE
REGION.
SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE... ROCKINGHAM...
HAMLET... LAURINBURG... MAXTON... RAEFORD... HOPE MILLS...
FAYETTEVILLE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS 40 TO 50 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 41 AND 56.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3485 7850 3483 7890 3488 7893 3495 7903
3483 7919 3483 7934 3477 7933 3467 7942
3468 7953 3480 7968 3480 7996 3499 7992
3518 7817 3489 7814 3474 7819 3471 7811
3455 7826
TIME...MOT...LOC 2019Z 279DEG 14KT 3475 7935
$$
GIHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:10 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 23, 3:10 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 310 PM EDT SAT JUN 23 2012 .SYNOPSIS... A WEAK COLD FRONT WILL STALL OVER EASTERN AND SOUTHERN NORTH CAROLINA THIS AFTERNOON BEFORE DISSIPATING TONIGHT. ANOTHER STRONGER COLD FRONT WILL MOVE IN FROM THE NORTHWEST ON MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 250 PM SATURDAY... THIS EVENING... SHOWERS ARE BEGINNING TO DEVELOP ALONG THE STALLED OUT FRONTAL ZONE...WHICH STRETCHES FROM NEAR KCLT TO KPGV THIS AFTERNOON. THE CONVERGENCE AXIS HAS DRIFTED AND REMAINED SLIGHTLY FURTHER SOUTH THAN MODELS PROJECTED THIS MORNING...BUT THE MOST RECENT HRRR RUNS STILL SUGGEST A FEW ISOLATED SHOWERS/STORMS ARE POSSIBLE AROUND THE TRIANGLE AREA. SOUTH AND EAST OF THE TRIAD...DEWPOINTS HAVE BUDGED VERY LITTLE TODAY... STILL HOVERING IN THE UPPER 60S TO LOWER 70S...LEADING TO MLCAPE OF 1000-2000 J/KG. EFFECTIVE BULK SHEAR HAS INCREASED TO AROUND 25KT...SUGGESTING A FEW SEVERE STORMS MAY BE POSSIBLE WITH MERGING STORMS AND OUTFLOW BOUNDARIES. TONIGHT... STORMS WILL STEADILY DIE OFF WITH LOSS OF HEATING...BUT THE PRESENCE OF THE DISSIPATING BOUNDARY COULD LEAD TO A FEW LINGERING SHOWERS OR STORMS THROUGH MIDNIGHT. WATER VAPOR IMAGERY SHOWS A STREAM OF HIGH LEVEL MOISTURE SPREADING TOWARD THE TN VALLEY...SO SOME CIRRUS MAY HELP TO MITIGATE FOG DEVELOPMENT. STATISTICAL GUIDANCE AND RH CROSS SECTIONS SUGGEST FOG IS MORE LIKELY OVER THE COASTAL PLAIN...BUT EVEN A LITTLE DEWPOINT RECOVERY OVER THE NORTHWEST PIEDMONT MAKES IT DIFFICULT TO PINPOINT AN EXACT AREA. LOWS ARE EXPECTED TO BOTTOM OUT IN THE UPPER 60S TO AROUND 70. SUNDAY... A WEAK RETURN FLOW IS FORECAST TO DEVELOP SUNDAY AS THE STALLED BOUNDARY WASHES OUT AND THE SURFACE HIGH OVER THE GREAT LAKES WEAKENS AND SLIDES EAST TO THE MID ATLANTIC STATES. A RIDGE OF LOW LEVEL THETA E IS FORECAST TO DEVELOP OVER THE WESTERN HALF OF NC...WHICH SHOULD LEAD TO CONVECTIVE INITIATION OVER THE HIGHER TERRAIN BY MIDDAY. THE COMBINATION OF WEST-NORTHWESTERLY MID LEVEL FLOW AND A A WEAK MID LEVEL TROUGH...POSSIBLY REMNANTS OF CONVECTION OVER SD/NE TODAY....WILL HELP TO PUSH CONVECTION OFF THE HIGHER TERRAIN AND INTO THE PIEDMONT DURING THE AFTERNOON. THE AIRMASS OVER CENTRAL NC WILL CONTINUE TO BE CHARACTERIZED BY TEMPS APPROACHING 90 AND DEWPOINTS IN THE UPPER 60S...LEADING TO STRONG DESTABILIZATION. COMBINED WITH 25-30KT MID LEVEL FLOW...SOME LOOSELY ORGANIZED CLUSTERING OF STORMS AND A DAMAGING WIND THREAT SHOULD BE POSSIBLE AGAIN. HIGHS 88-91. && .SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/... AS OF 305 PM SATURDAY... FOR SUNDAY NIGHT: DEEPENING MID LEVEL LOW PRESSURE OVER HUDSON BAY IN ERN CANADA WILL LEAD TO A CONTINUED PUSH OF LONGWAVE TROUGHING DOWN THE EASTERN SEABOARD SUNDAY NIGHT... AS A COLD FRONT APPROACHES FROM THE NW. EXPECT RESIDUAL DAYTIME CONVECTION TO PROGRESS SOUTHEASTWARD INTO THE SOUTHERN AND EASTERN PORTION OF THE FORECAST AREA DURING THE EVENING... LIKELY LASTING WELL INTO THE NIGHT OVER THE SOUTHERN CWA GIVEN THE SUSTAINED DEEP LAYER SHEAR OF 25-30 KTS AND MODEL INDICATIONS OF MODERATE ELEVATED INSTABILITY HOLDING THROUGH THE NIGHT WITH RECOVERING SURFACE DEW POINTS. THE NAM HOLDS AN 850 MB THETA-E RIDGE FROM THE GULF STATES NOSING INTO THE WESTERN CAROLINAS ALONG WITH PW VALUES OVER 150% OF NORMAL. WITH THIS FAVORABLE MOISTURE AND BASED ON THE MEAN STEERING FLOW FROM THE WNW... STRENGTHENING PRE-FRONTAL 850 MB WINDS FROM THE SOUTHWEST AND WEST DURING THE NIGHT... AND DIFFLUENT THICKNESSES JUST TO OUR NORTHWEST... WE MAY SEE PERSISTENT SLOW-MOVING OR EVEN BACKBUILDING ISOLATED STORMS IN OUR SOUTHWEST CWA WELL PAST MIDNIGHT. AT THE VERY LEAST... THE POTENTIAL FOR MCS ACTIVITY TO OUR NORTHWEST AND NORTH IS QUITE HIGH... AND A SHROUD OF MID AND HIGH CLOUDS RESULTING FROM SUCH ACTIVITY IS LIKELY TO PASS OVER THE AREA OVERNIGHT. WILL GO WITH CHANCE POPS MAINLY SOUTH/EAST OF RALEIGH IN THE EVENING... DECREASING A BIT AND BECOMING SUPPRESSED IN FAR SOUTH CENTRAL NC LATE. WARM LOWS OF 69-73. FOR MONDAY/MONDAY NIGHT: AS THE TROUGH CONTINUES TO DIG DOWN THE EASTERN STATES... OUR WIND FIELDS IMPROVE WHILE MOISTURE AND INSTABILITY REMAIN QUITE HIGH AHEAD OF THE INCOMING COLD FRONT. THE NAM'S DEEP LAYER SHEAR CONTINUES TO STRENGTHEN TO 35-40 KTS... AND MLCAPE (PARTICULARLY SOUTH AND EAST OF GSO) INCREASES TO 2000-3000 J/KG WITH 30-50 METER HEIGHT FALLS AND UPPER DIVERGENCE (ASSOCIATED WITH THE 100+ KT JET CORE CENTERED OVER MI NOSING TOWARD NC) MAXIMIZING OVER THE SOUTHERN AND EASTERN CWA LATE IN THE DAY. LOW LEVEL MOISTURE TRANSPORT WILL BE GREATEST OVER THE SOUTHERN HALF OF THE FORECAST AREA AS WILL K-INDEX VALUES AND PRECIPITABLE WATER. EXPECT SCATTERED TO NUMEROUS STORMS TO DEVELOP BY AFTERNOON... POTENTIALLY BECOMING ORGANIZED FROM NE TO SW AHEAD OF THE FRONT... HEADING TOWARD THE ESE OVER THE SOUTHERN/EASTERN CWA LATE AFTERNOON THROUGH EVENING. FORECAST LOW LEVEL THERMAL PROFILES SUPPORT A RISK OF STRONG WIND GUSTS... AND MODEL-INDICATED CAPE IN THE -10C TO -30C LAYER SUGGESTS A RISK OF HAIL AS WELL. GOOD HEATING AHEAD OF THE FRONT SHOULD PUSH UP HIGHS TO 89-93. LOWS 62 NORTHWEST TO 68 SOUTHEAST AS THE COLD FRONT EASES TO THE SSE INTO CENTRAL NC OVERNIGHT. -GIH && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 110 PM SATURDAY... FOR TUESDAY/WEDNESDAY: FOLLOWING THE ECMWF WHICH HAS BEEN VERY CONSISTENT OF LATE... THE SURFACE FRONT SHOULD HAVE SETTLED JUST SOUTH OF THE FORECAST AREA BY TUESDAY MORNING. THE STRONG MID LEVEL VORTEX IS EXPECTED TO DRIFT OVER THE INTERIOR NORTHEAST STATES TUESDAY BEFORE WOBBLING TO THE NNE INTO SOUTHEAST QUEBEC ON WEDNESDAY (THE ECMWF HAS BEEN TRENDING JUST SLIGHTLY FASTER WITH THIS LOW IN RECENT RUNS)... AND THIS WILL KEEP DRY MID LEVEL NORTHWESTERLY FLOW OVER NC THROUGH MID WEEK. COOL CANADIAN-SOURCE SURFACE HIGH PRESSURE AND A CORRESPONDING 850 MB ANTICYCLONE INITIALLY OVER SOUTHEAST WI WILL DRIFT INTO THE OHIO VALLEY AND BUILD INTO NC FROM THE NORTHWEST... YIELDING PLENTY OF SUNSHINE AND SEASONABLE TO SLIGHTLY COOL TEMPS BOTH DAYS. THICKNESSES ARE PROJECTED TO BE BELOW NORMAL... BY 25-30 METERS TUESDAY AND 15-20 METERS WEDNESDAY... EQUATING TO HIGHS IN THE LOW-MID 80S TUESDAY AND MID-UPPER 80S WEDNESDAY. FOR THURSDAY THROUGH SATURDAY: THE DEEP MID LEVEL TROUGH SHIFTS OFF THE EAST COAST BEGINNING THURSDAY... WITH STEADILY RISING HEIGHTS OVER NC THROUGH LATE WEEK AS THE MID LEVEL ANTICYCLONE OVER THE MID MISS RIVER VALLEY THURSDAY SHIFTS ESE TO OVER THE SOUTHEAST STATES BY SATURDAY. STILL ANTICIPATE THAT THIS WILL BE A LARGELY DRY PERIOD... WITH WARM MID LEVELS AND LITTLE OPPORTUNITY TO TAP INTO A SOURCE OF MOISTURE. BUT THE SURFACE HIGH WILL BE QUICKLY WEAKENING BY EARLY THURSDAY WITH QUICK LOWER-TROPOSPHERIC WARMING AND LEE TROUGH DEVELOPMENT... WHICH REMAINS IN PLACE (ACCORDING TO THE ECMWF) THROUGH SUNDAY. EXPECT AT LEAST ISOLATED STORMS TO DEVELOP EACH AFTERNOON THROUGH EARLY EVENING... AND COVERAGE MAY INCREASE BY SATURDAY AS THE ECMWF SHOWS THE WESTERLIES DIPPING A BIT FURTHER SOUTH TOWARD THE NC (AS THE VORTEX NOW OFF THE PACIFIC NORTHWEST EVENTUALLY PUSHES ACROSS ONTARIO AND JAMES BAY)... LEADING TO IMPROVING SHEAR TO SUPPORT MORE ORGANIZED CONVECTION. NEAR-NORMAL THICKNESSES THURSDAY WARM UP TO 15-25 METERS ABOVE NORMAL BY SATURDAY AND BOTH THE ECMWF AND GFS TAKE 850 MB TEMPS OVER 25C... THUS TEMPS SHOULD REACH THE MID-UPPER 90S -- AND POTENTIALLY NEAR 100 -- BY THE WEEKEND. (SEE CLIMATE SECTION BELOW FOR HIGH TEMP RECORDS.) A SIDE NOTE... THE NATIONAL HURRICANE CENTER CONTINUES TO MONITOR DEVELOPING LOW PRESSURE OVER THE GULF OF MEXICO. PREFERRING A TRACK CLOSER TO THE ECMWF/NAM (RATHER THAN THE OP GFS WHICH IS ALONE TAKING THE LOW EASTWARD OVER FL)... THE NHC EXPECTS IT TO DRIFT SLOWLY WEST THEN TAKE A MORE NORTHWESTERLY TRACK INTO THE NORTHWEST GULF BY MID TO LATE NEXT WEEK. THIS TRACK WOULD MEAN NO IMPACT FOR NC... BUT BASED ON THE INHERENT UNCERTAINTY AT THIS RANGE... PEOPLE SHOULD KEEP AN EYE ON THE EVOLUTION OF THIS SYSTEM OVER THE NEXT SEVERAL DAYS. -GIH && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 140 PM SATURDAY... THERE IS A MIX OF SUN AND CLOUDS ACROSS CENTRAL NC TODAY WITH DECKS AT 2-3K FT AND ALSO JUST ABOVE 10K FT. A STALLED OUT AND WEAKENING FRONTAL ZONE STRETCHES FROM KCLT TO KPGV...WITH LIGHT NORTH-NORTHEASTERLY SURFACE WINDS NORTH OF THE BOUNDARY AND SOUTHERLY FLOW TO THE SOUTH. SHOWERS AND STORMS ARE EXPECTED TO BEGIN DEVELOPING THE VICINITY OF THIS BOUNDARY BY 19Z AND SPREAD EASTWARD DURING THE EVENING HOURS. THUS...KFAY AND KRWI WILL HAVE THE HIGHEST PROBABILITY OF OF CONVECTION AND ADVERSE AVIATION CONDITIONS THIS EVENING. CONDITIONS SHOULD IMPROVE AFTER 00Z AND STORMS WEAKEN AND DRIFT OFF TO THE SOUTHEAST. ABUNDANT LOW LEVEL MOISTURE WILL CONTINUE THE CHANCE OF LOW CLOUDS AND/OR FOG OVERNIGHT...AND MODELS SUGGEST FOG MAY BE MORE OF A THREAT OVER THE COASTAL PLAIN THROUGH SUNRISE SUNDAY MORNING. AT THIS TIME IS IS UNCERTAIN HOW LOW VSBYS WILL DROP...BUT CONFIDENCE OF AT LEAST MVFR CONDITIONS IS HIGHEST KFAY AND KRWI. SHOWERS AND STORMS ARE EXPECTED ONCE AGAIN SUNDAY AFTERNOON...MOST NUMEROUS OVER WESTERN NC AND MAINLY DURING THE AFTERNOON. OUTLOOK... VFR CONDITIONS ARE GENERALLY EXPECTED SUNDAY INTO EARLY/MID NEXT WEEK. ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS/STORMS AND EARLY MORNING SUB-VFR VISIBILITIES WILL BE POSSIBLE THROUGH MONDAY NIGHT. && .CLIMATE... UPCOMING HIGH TEMPERATURES RECORDS AND YEAR THE RECORD WAS LAST SET: JUNE 29 (FRIDAY)-- RDU: 101 (1945) GSO: 99 (1959) FAY: 105 (1931) JUNE 30 (SATURDAY)-- RDU: 102 (1959) GSO: 101 (1959) FAY: 101 (1959) && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BSD/HARTFIELD NEAR TERM...SMITH SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...SMITH CLIMATE...HARTFIELD
Hazardous weather outlook, Jun 23, 10:41 AM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1041 AM EDT SAT JUN 23 2012 NCZ011-026>028-038>043-073>078-083>086-088-089-241445- HALIFAX-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1041 AM EDT SAT JUN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL ARE EXPECTED THIS AFTERNOON AND EVENING... MAINLY SOUTH OF HIGHWAY 64. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE... WITH THE PRIMARY THREAT OF DAMAGING WINDS AND HAIL TO THE SIZE OF PENNIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SUNDAY AND MONDAY AFTERNOON ACROSS ALL OF CENTRAL NORTH CAROLINA. A FEW STORMS MAY BECOME STRONG TO SEVERE... WITH A PRIMARY THREAT OF DAMAGING WINDS AND HAIL. NCZ007>010-021>025-241445- PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE- DURHAM- 1041 AM EDT SAT JUN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SUNDAY AND MONDAY AFTERNOON ACROSS ALL OF CENTRAL NORTH CAROLINA. A FEW STORMS MAY BECOME STRONG TO SEVERE... WITH A PRIMARY THREAT OF DAMAGING WINDS AND HAIL.
In the hours before
Special weather statement, Jun 23, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
421 PM EDT SAT JUN 23 2012
NCZ083>086-088-089-232100-
ANSON-CUMBERLAND-HOKE-RICHMOND-SAMPSON-SCOTLAND-
421 PM EDT SAT JUN 23 2012
...STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL NORTH CAROLINA
THROUGH 500 PM EDT...
AT 419 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
EAST OF EAST LAURINBURG... MOVING EAST AT 15 MPH. OTHER STRONG
STORMS PRODUCING INTENSE DOWNBURST WINDS WERE DEVELOPING OVER THE
REGION.
SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE... ROCKINGHAM...
HAMLET... LAURINBURG... MAXTON... RAEFORD... HOPE MILLS...
FAYETTEVILLE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS 40 TO 50 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 41 AND 56.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3485 7850 3483 7890 3488 7893 3495 7903
3483 7919 3483 7934 3477 7933 3467 7942
3468 7953 3480 7968 3480 7996 3499 7992
3518 7817 3489 7814 3474 7819 3471 7811
3455 7826
TIME...MOT...LOC 2019Z 279DEG 14KT 3475 7935
GIHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:17 PM EDT | Special Weather Statement | RAH | Sampson | 43 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Richmond, Sampson, Scotland | 65 min |
| Jun 23, 5:21 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 54 min |
| Jun 23, 6:08 PM EDT | Special Weather Statement | RAH | Sampson | 52 min |
| Jun 23, 6:57 PM EDT | Special Weather Statement | RAH | Bladen | 63 min |
| Jun 23, 7:38 PM EDT | Special Weather Statement | RAH | Wayne | 67 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.